Article citationsMore>>

C. Alaca, I. Altun and D. Turkoglu, “On Compatible Mappings of Type (I) and Type (II) in Intuitionistic Fuzzy Metric Spaces,” Korean Mathematical Society, Vol. 23, No. 3, 2008, pp. 427-446.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.